Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ViktorVaughn

Face getting oily again after accutane treatment

im about 1 month post 5month accutane treatment. my lips have almost gone back to normal but my face is starting to get oily again, even if i dont use moisturizer. im not breaking out or anything but i seriously have had like 3 nightmares of having a nodule appear on my face and have to force myself to wake up to make sure i was dreaming. does this oily face mean im about to have my acne come back? what can i do to decrease the oil? right now i only wash my face in the morning w/o soap. at night i use purpose soap and then moisturize.

Share this post


Link to post
Share on other sites

my derm told me its not good to wash face with water only. so use soap in the am and pm. and continue moisturizing i guess...just less.

Share this post


Link to post
Share on other sites

the oil comes back after accutane. it just does, there's really nothing that can be done to stop it. it doesn't mean the acne will come back though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×